[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 1 (4-2017) ::
Back to browse issues page IJMSI 2017, 12(1): 153-161
On Graded Weakly Classical Prime Submodules
R. Abu-Dawwas , Kh. Al-Zoubi

Let R be a G-graded ring and M be a G-graded R-module. In this article, we introduce the concept of graded weakly classical prime submodules and give some properties of such submodules.

Keywords: Graded prime submodules, Graded weakly classical prime submodules, Graded classical prime submodules .
Full-Text [PDF 262 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abu-Dawwas R, Al-Zoubi K. On Graded Weakly Classical Prime Submodules. IJMSI. 2017; 12 (1) :153-161
URL: http://ijmsi.ir/article-1-918-en.html
Back to browse issues page Volume 12, Number 1 (4-2017)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.043 seconds with 781 queries by yektaweb 3318